Skip to main content

Research Repository

Advanced Search

Pseudo-likelihood estimation for a class of spatial Markov chains

Craig, P; Seheult, A.H.

Authors

A.H. Seheult



Citation

Craig, P., & Seheult, A. (1996). Pseudo-likelihood estimation for a class of spatial Markov chains. Statistics and Computing, 6, 303-311

Journal Article Type Article
Publication Date 1996
Journal Statistics and Computing
Print ISSN 0960-3174
Publisher Springer
Peer Reviewed Peer Reviewed
Volume 6
Pages 303-311

You might also like



Downloadable Citations